# SDR MWEA020110

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 591141851
- Condition: Misdrilled
- Location: Station 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE BETWEEN KEEL BEAM AND LONGERON 29 LEFT FUSELAGE STATION 658 ABD 667 HAS DOUBLE DRILLED HOLES.  --  INSTALLED NEW SPLICE.
